login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A099951 Length of shortest maximal Abelian squarefree word over alphabet of size n. 1

%I

%S 1,3,6,11,16,20

%N Length of shortest maximal Abelian squarefree word over alphabet of size n.

%D M. Korn, Maximal Abelian squarefree words of short length, J. Combin. Theory, A 102 (2003), 207-211.

%K nonn,more

%O 1,2

%A _N. J. A. Sloane_, Nov 12 2004

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified May 18 19:58 EDT 2021. Contains 344002 sequences. (Running on oeis4.)